Previous |  Up |  Next


[1] ARHANGEL'SKII A. V.: An addition theorem for the weight of sets lying in bicompacta. Dokl. Akad. Nauk SSSR 126 (1959), 239-241.
[2] APXAHГЕЛЬСКИЙ А. В. : Об инвариантах характера типа и веса. Tpyды Mocк. Maт. О6-вa 38 (1979), 3-27.
[3] TKAČENKO M. G.: Some theorems on unions in the class of compacts. (in Russian), Siberian Math. J, to appear.
[4] TKAČENKO M. G.: On the behaviour of cardinal function under the union operation of a chain of spaces. (in Russian), Vestnik of Moscow State Univ., ser. math., mech., N 4 (1978), 50-58.
[5] SHAPIROVSKII B. E.: Canonical sets and character. Density and weight in compact spaces. Dokl. Akad. Nauk SSSR 218 (1974), 58-61 (Soviet Math. Dokl. 15 (1974), 1282-1287).
[6] SHAPIROVSKII B. E.: On mappings onto Tichonoff cubes. (in Russian), Uspechi Mat. Nauk 35 (1980), 122-130.
[7] SHAPIROVSKII B. E.: On $\pi $-character and $\pi $ -weight in compact Hausdorff spaces. Dokl. Akad. Nauk SSSR 223 (1975), 799-802 (Soviet Math. Dokl. 16 (1975), 999-1004).
Partner of
EuDML logo